# SDR CALA2023050501363

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 72,455 hours, 29,561 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Rh Fr43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURINIG ROTO INSP OF THE FRAME FOOT AT RH FR43. CRACK INDICATION NOTED IN THE FASTNER HOLE AT 3 O''CLOCK (VIEW LOOKING FWD) ON BO TH LAYERS REPAIR BEFORE NEXT FLIGHT REAMED HOLE INCRENNETALLY STEP BY STEPS WITH NDT INSPECTION AFTE R EACH REAMED TO MAX SIZE (0.4000") FRAME REPLACEMENT REQUIRED I AW DWG R5337022 AND EA# 5330-06692 OPT 4. EMP: V940362 WC: 54690 STA: ST ENG BFM ALL INSPECTIONS ACCOMPLISHED ON STENGINEERING NRC 54690 AT BFM
